MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. INTRADYN¿; INTRODUCER, CATHETER

B. BRAUN MEDICAL INC. INTRADYN¿; INTRODUCER, CATHETER
Catalog Number 610652
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device involved has not yet been received for evaluation and the investigation is ongoing at this time.A follow-up report will be submitted when the results of the investigation become available.
 
Event or Problem Description
As reported by the user facility: event 1: excessive leaking occurred with the valve.Blood leaked back during the procedure.No adverse event reported.
 
Additional Manufacturer Narrative
Event 1: this report has been identified as b.Braun medical internal report number (b)(4).Two (2) used hemostasis introducer sets, with packaging, were returned for evaluation.Both returned sets were visually examined, and it was noted that both gaskets were oblong and did not close fully.Both sets were pressure tested, per specification, with leakage observed at the gasket location.Therefore, the reported defect was confirmed.In addition, the five (5) retain samples were visually and physically tested, per specification, with passing results.Review of the discrepancy management system database performed for the reported lot number did not reveal any abnormalities or non-conformances of this nature.Although the defect was confirmed, the exact root cause cannot be determined at this time.We will maintain this report for further references and continue to monitor other reports for similar occurrences.

Brand Name
INTRADYN¿
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd
allentown PA 18109
MDR Report Key7135371
Report Number2523676-2017-00172
Device Sequence Number1311157
Product Code DYB
UDI-Device Identifier04046964331572
UDI-Public04046964331572
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K894446
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Catalogue Number610652
Device Lot Number0061463981
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/30/2017
Supplement Date Received by Manufacturer11/30/2017
Initial Report FDA Received Date12/20/2017
Supplement Report FDA Received Date02/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1